F-rationality of the ring of modular invariants

Mitsuyasu Hashimoto

Research output: Contribution to journalArticle

Abstract

Using the description of the Frobenius limit of modules over the ring of invariants under an action of a finite group on a polynomial ring over a field of characteristic p>0 developed by Symonds and the author, we give a characterization of the ring of invariants with a positive dual F-signature. Combining this result and Kemper's result on depths of the ring of invariants under an action of a permutation group, we give an example of an F-rational, but non-F-regular ring of invariants under the action of a finite group.

Original languageEnglish
Pages (from-to)207-223
Number of pages17
JournalJournal of Algebra
Volume484
DOIs
Publication statusPublished - Aug 15 2017

Keywords

  • Dual F-signature
  • F-rational
  • F-regular
  • Frobenius limit

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'F-rationality of the ring of modular invariants'. Together they form a unique fingerprint.

  • Cite this